A chilling video out of Seminole County Florida showing the deadly effects of fentanyl.
In the video, a sheriff’s deputy finds three unresponsive people inside a parked truck. The deputy realized all three have overdosed and quickly used Narcan and other life-saving measures to revive them.
Deputies and other first responders had to use multiple doses of Narcan to stop the three people from overdosing and dying.
The female drug user admitted to deputies that she was believed she was taking cocaine.
After testing, it was proven they had actually taken fentanyl.
The incident happened in August but the video was just recently released.
© 2019 Bright Mountain Media, Inc. All rights reserved. The content of this webpage may not be reproduced or used in any manner whatsoever without the express written consent of Bright Mountain Media, Inc. which may be contacted at firstname.lastname@example.org, ticker BMTM.